# SDR MEX2002071

- Difficulty date: March 15, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: 37723745503
- Condition: Cracked
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 227 - CJS-MEX - CABIN CREW REPORTED A LOST OF 2 QUARTS OF HYDRAULIC FLUID DURING FLIGHT.  VALVE ASSEMBLY RUDDER SHUTOFF WAS FOUND WITH A HOUSING CRACK.  AS CONSEQUENCES OF SPARE PARTS MISSING, SUCH VALVE WAS SENT IN FLIGHT 220.  VALVE AS REPLACED IAW MM 27-20-09, TESTS OK.  (M)
